# SDR RAIA00107004

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 13,018 hours, 13,888 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Left/Right L/E
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5408-EWR-LEFT AND RIGHT DUCT FAIL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED LEFT AND RIGHT LEADING EDGE BLEED AIR SEALS.
